# SDR UALA2009021000473

- Difficulty date: February 9, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 54,407 hours, 10,189 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 80172424
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 2E AFT EEL LIGHT INOP.  CONNECTOR DAMAGED ON SEAT HARNESS.
